# SDR ABXA20121217367

- Difficulty date: December 17, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 54,118 hours, 40,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T293816
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE LANDING GEAR VERTICAL CHORD HAS DEFECT INDICATION 11 INCHES FROM TOP.  INSTALLED REPAIR ON LEFT NOSE LANDING GEAR VERTICAL CHORD IAW B767-200 SRM 51-70-12, ACFT WAS GROUNDED.
